# SDR C7WA200600007

- Difficulty date: March 22, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 1011C
- Condition: False Indication
- Location: Electronic Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED SHUTDOWN ENGINE AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTION CONTROL BOX OPS CHECK GOOD IAW MM.  (K)
